Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Dyadotropic polynomials. II

Author: Harvey Cohn
Journal: Math. Comp. 33 (1979), 359-367
MSC: Primary 12A45; Secondary 12A30
MathSciNet review: 514832
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A computer search is made to test whether independent units of dyadotropic biquadratic fields (constructed parametrically) are always fundamental. A few exceptions are found. Because of the exponential rate of growth of parameters, p-adic methods are desirable. The feasibility of dyadotropic normed polynomials is also considered for general cases of degree 2 and special cases of degree 6.

References [Enhancements On Off] (What's this?)

  • [12] H. COHN, "Dyadotropic polynomials," Math. Comp., v. 30, 1976, pp. 854-862. MR 54 #273. MR 0412146 (54:273)
  • [13] H. COHN, "Note on dyadotropic cubics," J. Pure Appl. Algebra, v. 13, 1978, pp. 37-40. MR 508728 (80a:12010)
  • [14] M. POHST, "Berechnung unabhängiger Einheiten und Klassenzahlen in total reelen algebraischen Zahlkörpern," Computing, v. 14, 1975, pp. 67-78. MR 52 #8011. MR 0404208 (53:8011)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 12A45, 12A30

Retrieve articles in all journals with MSC: 12A45, 12A30

Additional Information

Keywords: Biquadratic fields, units, machine computation
Article copyright: © Copyright 1979 American Mathematical Society

American Mathematical Society